# SDR 99ZZZX2105

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UP
- Make and model: Bag JETSTM3101
- Aircraft serial: 635
- Engine: Garrtt TPE33110U
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustor
- Part number: 31070531
- Condition: Cracked
- Location: Combustion Sect
- Part time: 12,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ENGINE START, CREW NOTICED SLOW START ON NR 2 ENGINE AND 100 DEGREE CELCIUS EGT SPLIT DURING FLIGHT.  UPON ARRIVAL AT DESTINATION, MAINTENANCE WAS NOTIFIED, INSPECTOR FOUND A 6 INCH CRACK ON COMBUSTOR CAN WHICH ALLOWED HOT BLEED AIR TO LEAK INTO ENGINE NACELLE CAUSING ENGINE POWER LOSS.  ALSO, FOUND DENTS ON EXTERNAL SURFACE OF COMBUSTOR.  ENGINE REPAIRED BY MANUFACTURER AND RETURNED TO SERVICE.
